Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

I have crohns disease and recently detected h pylori. I have been taking azathioprine for crohns and its been in control. But now I have to start triple therapy for h pylori eradication. Is there any side effects or interactions when azathioprine and triple therapy drugs used simultaneously?

1 Doctor Answered
No, you may get a bad taste in the mouth or have loose stools for a few days due to the antibiotics, but the therapy will not affect the Crohn’s disease.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.